Xiaohui Chen
Xiaohui Chen
Department of Mathematics, University of Southern California
Dirección de correo verificada de - Página principal
Citado por
Citado por
Covariance and precision matrix estimation for high-dimensional time series
X Chen, M Xu, WB Wu
The Annals of Statistics 41 (6), 2994-3021, 2013
BNArray: an R package for constructing gene regulatory networks from microarray data by using Bayesian network
X Chen, M Chen, K Ning
Bioinformatics 22 (23), 2952-2954, 2006
Gaussian and bootstrap approximations for high-dimensional U-statistics and their applications
X Chen
The Annals of Statistics 46 (2), 642-678, 2018
Scenario analysis of non-pharmaceutical interventions on global COVID-19 transmissions
X Chen, Z Qiu
arXiv preprint arXiv:2004.04529, 2020
A two-graph guided multi-task lasso approach for eqtl mapping
X Chen, X Shi, X Xu, Z Wang, R Mills, C Lee, J Xu
Artificial intelligence and statistics, 208-217, 2012
Randomized incomplete U-statistics in high dimensions
X Chen, K Kato
The Annals of Statistics 47 (6), 3127-3156, 2019
Shrinkage-to-tapering estimation of large covariance matrices
X Chen, ZJ Wang, MJ McKeown
IEEE Transactions on Signal Processing 60 (11), 5640-5656, 2012
Asymptotic analysis of robust LASSOs in the presence of noise with large variance
X Chen, ZJ Wang, MJ McKeown
IEEE Transactions on Information Theory 56 (10), 5131-5149, 2010
Finite sample change point inference and identification for high-dimensional mean vectors
M Yu, X Chen
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2021
Jackknife multiplier bootstrap: finite sample approximations to the U-process supremum with applications
X Chen, K Kato
Probability Theory and Related Fields 176, 1097-1163, 2020
Approximating high-dimensional infinite-order U-statistics: Statistical and computational guarantees
Y Song, X Chen, K Kato
Electronic Journal of Statistics 13 (2), 4794-4848, 2019
Hanson–Wright inequality in Hilbert spaces with application to K-means clustering for non-Euclidean data
X Chen, Y Yang
Bernoulli 27 (1), 586-614, 2021
A Bayesian Lasso via reversible-jump MCMC
X Chen, ZJ Wang, MJ McKeown
Signal Processing 91 (8), 1920-1932, 2011
Regularized estimation of linear functionals of precision matrices for high-dimensional time series
X Chen, M Xu, WB Wu
IEEE Transactions on Signal Processing 64 (24), 6459-6470, 2016
Maximum likelihood estimation of potential energy in interacting particle systems from single-trajectory data
X Chen
Electronic Communications in Probability 26, 1-13, 2021
Central limit theorems for high dimensional dependent data
J Chang, X Chen, M Wu
Bernoulli 30 (1), 712-742, 2024
Cutoff for exact recovery of gaussian mixture models
X Chen, Y Yang
IEEE Transactions on Information Theory 67 (6), 4223-4238, 2021
A genetically-informed, group fMRI connectivity modeling approach: application to Schizophrenia
A Liu, X Chen, Z Wang, Q Xu, S Appel-Cresswell, M McKeown
Biomedical Engineering, IEEE Transactions on 61 (3), 946 - 956, 2014
A robust bootstrap change point test for high-dimensional location parameter
M Yu, X Chen
Electronic Journal of Statistics 16 (1), 1096-1152, 2022
Wasserstein -means for clustering probability distributions
Y Zhuang, X Chen, Y Yang
Advances in Neural Information Processing Systems 35, 11382-11395, 2022
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20